# SDR JJBA20210609017

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 37,672 hours, 25,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA CABIN EMERGENCY LIGHT BUTTON ON. RE-RERACKED FWD & AFT FA HANDSETS. OPS CHECK GOOD AT THIS TIME. NO DEFECTS NOTED.
